# SDR FDEA202009302363

- Difficulty date: September 30, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43549
- Aircraft time: 6,660 hours, 2,953 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587697
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241BFF REQUIRES REPAIR.  FABRICATED REPLACEMENT FLOOR PANEL TO REPLACE INCOMING DAMAGE ON MAIN DECK FLOOR PANEL 241BFF, IAW SRZ-25-005 REV R.
